Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Low urinary flow. Flomax prescribed after cystoscopy report. Feeling dizzy. Medication side effect?

I had a problem with low urinary flow and I went to see a urologist . He performed a cystoscopy and said that I do not have an enlarged prostate but he still prescribed Flomax. I took 1 pill a day before I went to bed and for about 2 months I was doing fine but about a week ago I started feeling dizzy so I called my urologist again and he told me to stop taking Flomax. I stopped 2 days ago but my dizziness is still there. As soon as I get out of bed I feel like I m going to faint. I m scared that this might be something serious but as we re in the weekend the doctor is not there. Should I be worried because I really do not want to go to emergency if I don t have to.
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Urologist 's  Response
Welcome to HCM.
It is called orthostatic hypotension.
Flomax is just one of the causes. Since it has been stopped, other causes need to be ruled out.
There seems to be no urgency. But once the next week starts, it is better to see a doctor and get evaluated.
best regards
Answered: Fri, 1 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor